# SDR AALA201803159011

- Difficulty date: March 14, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 12,796 hours, 5,031 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Low Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L4 DOOR LOW PRESSURE ON CIDS PANEL ON SHUTTING THE DOORS FOR PUSHBACK.  SERVICED THE L4 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
